# SDR AALA202208237592

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 21,114 hours, 9,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT INOPERATIVE AT ROW 11 A,B AND C. REPLACED POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-21-38
